Head pain

Hi sorry i'm back again, since the last two days I have had shooting pains in my head above my right ear they come sometimes every 3 minutes mostly every 10 minutes its very annoying when you have a cup of tea in your hand when the shooting pain comes in makes you jerk a bit, 2 weeks ago I was admitted to hospital with severe chest pains they found that I had an irregular heartbeat I am now waiting for a angigram, but in the mean time they gave me this medicine, PRADAXA, DIGOXIN, and DILTIAZEM, so I am wondering could it be the side affects from this new medication.

8 Replies

  • Hi Steve, sorry I can't help you about your head pains & medication. But I can empathise re sudden stabbing pains that make me clumsy & jerky. It gets embarrassing . Recently, I was at a function, I had about 2 sips of wine. Pain suddenly stabbed, this time through my ankle, hand shot up & wine everywhere... I hope you get sorted. Take care love Margaret x

  • Thank you for your reply Margaret

    Steve xx

  • Hi hippo. You said in your last post that you cough a lot. When I have bad bouts of coughing I get the headache you describe, I wonder if that is why you get them.

  • NO I have been coughing for years Gary and never had this.

  • It could be neuralgia, I get it on the right side of my head. Cold winds can trigger it.

    Some medications may affect you that way. Perhaps wise to ask your Pharmacist. They tend to know more about medication than doctors, as it is their speciality.

  • Thank you for your reply I will look this up.

  • Have you read the leaflets that come with your medication? Side-effects should be listed so you can check through them. Perhaps you need to get back to your doc?

  • I would think it best to tell your GP about these pains/ They may be related to your health issue, not the medication.

You may also like...